# SDR UPS804337

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 5645357
- Condition: Cracked
- Location: Nr 2 Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND NR 2 BELLY DOOR HAS A 5.75 INCH LONG CRACK AT LOWER FRAME.  REPAIRED FRAME PER U.P.S. E.O. DC8-5230-7357-A.
